Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Crestor

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:31 PM
Doug
Guest
 
Posts: n/a
Default Bad Rash, heel pain

After taking Crestor for 5 days I developed a terrible rash ove 70% of my body, only itchy in certain spots but quite ugly and irritating. My hands swelled from the rash also. Also had bad pain develop in my right heel at the same time, even when my foot was at rest. Stop taking the drug 24 hours ago, the rash is slightly better. We'll see what the next 24 bring.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Rash Unregistered Factive 0 05-12-2008 06:45 PM
Factive Rash Unregistered Factive 0 05-09-2008 01:29 PM
rash matt Factive 0 05-09-2008 01:27 PM
Factive Rash Marc Factive 0 01-14-2008 01:04 AM
Rash Elaine Mobic 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.